Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 46(1)(2014)
Multivalent Functions with Respect toSymmetric Conjugate Points
by C. Slevaraj, K. R. Karthikeyan and G. Thirupathi, Vol. 46(1) (2014) pp. 1-8.

Some Generalizations of Hermite-Hadamard Type Integral Inequalities and their Applications
by Muhammad Muddassar and Muhammad I. Bhatti, Vol. 46(1) (2014) pp. 9-18.

Anoteona Soft Topological Space
by Sanjay Roy and T.K. Samanta, Vol. 46(1) (2014) pp. 19-24.


Regularization Methods for Ill-Posed Problems with Monotone Nonlinear Part
by Ionnis K. Argyros and Santhosh George, Vol. 46(1) (2014) pp. 25-38.

Magnetohydrodynamic Flow due to a Stretching Surface in Rotating Fluid
by T. Mahmood and S. Ali, M. A Khan, Vol. 46(1) (2014) pp. 39-50.

On Slightly Omega Continuous Multifunctions
by C. Carpintero, N. Rajesh, E. Rosas and S. Saranyasri, Vol. 46(1) (2014) pp. 51-57.

Two Torsion Free Prime Gamma Rings With Jordan Left Derivations
by A. K. Halder and A. C. Paul, Vol. 46(1) (2014) pp. 59-65.

A Comprehensive study of Pre A -functions
byJ.Venkateswara Rao, Tesfamariam Tadesse and Habtu Alemayehu Atsbaha, Vol. 46(1) (2014) pp. 67-75.

Neww-Convergence Conditions for the Newton-Kantorovich Method
by Ioannis K. Argyros and Hongmin Ren, Vol. 46(1) (2014) pp. 77-86.

  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved